Show simple item record

AuthorBerger, Moritzdc.contributor.author
AuthorSchmid, Matthiasdc.contributor.author
AuthorWelchowski, Thomasdc.contributor.author
AuthorSchmitz-Valckenberg, Steffendc.contributor.author
AuthorBeyersmann, Jandc.contributor.author
Date of accession2021-02-23T07:50:15Zdc.date.accessioned
Available in OPARU since2021-02-23T07:50:15Zdc.date.available
Date of first publication2020dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordCompeting risksdc.subject
KeywordDiscrete time-to-event datadc.subject
KeywordRegression modelingdc.subject
KeywordSubdistribution hazarddc.subject
KeywordSurvival analysisdc.subject
KeywordCUMULATIVE INCIDENCEdc.subject
KeywordMULTISTATE MODELSdc.subject
KeywordREGRESSION-MODELSdc.subject
Dewey Decimal GroupDDC 500 / Natural sciences & mathematicsdc.subject.ddc
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleSubdistribution hazard models for competing risks in discrete timedc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Statistikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1093/biostatistics/kxy069dc.identifier.doiExternal
Source - Title of sourceBiostatisticssource.title
Source - Place of publicationOxford University Presssource.publisher
Source - Volume21source.volume
Source - Issue3source.issue
Source - Year2020source.year
Source - From page449source.fromPage
Source - To page466source.toPage
Source - ISSN1465-4644source.identifier.issn
Source - eISSN1468-4357source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000607778500006uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record